# SDR SWIA202503200011

- Difficulty date: March 11, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N509SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000890
- Aircraft time: 8,753 hours, 4,946 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**  MAJOR REPAIR  **  TRANSFER FROM EAML 1555953 : RAMP NOTICED REAR CARGO DOOR DAMAGE.(DAMAGE FOUND IN THE FORM OF 3 DENTS AND A SMALL CREASE AT THE CENTER DENT MEASURING 2.0" ON THE AFT CARGO DOOR SKIN BETWEEN DR78-FR80.) (FILED CLOSED)COMPLIED WITH PERMANENT REPAIR ON CARGO DOOR SKIN BETWEEN DR78-FR80 IN REFERENCE TO ETD2025-903909
